• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
* * * * * 1 votes

The curse of noopept/piracetam/pramiracetam/racetams

noopept pramiracetam piracetam

  • Please log in to reply
3 replies to this topic
⌛⇒ write a quiz!

#1 Coffeee

  • Guest
  • 160 posts
  • -36
  • Location:CT

Posted 18 February 2018 - 05:04 AM


I see a number of newer threads of people on Reddit who have sexual issues after taking these nootropics, years ago no one took it seriously, does anyone have any hard data on how to fix this issue or what is the cause of this.

 

 

 

Pramiracetam suppresses propyl endopeptidase, anyone know how to reverse this

I popped wayy to much of this junk when I was 25 and it ruined my ability to have great natural erections. I probably took it everyday, I used to buy it in BULK. I trusted what I read on the internet saying there's no side effects.

I see reports of people saying that their girlfriends are complaining that they don't know what's going on with their erections, I also write a few reports of nutjobs to enjoy the loss of libido to focus on other things in life, good for them but I prefer to have a life with more sex, they could go read all the novels they like I rather have sex.

 

Here is the quote i read from on this thread...it says it can AFFECT VASOPRESIN......finaly after 5 years of suffering i see it has affected my propyl endopeptidase!! how do i fix this!?

 

Pramiracetam is definetly not a very well researched nootropic. There are only about 3 studies involving human volunteers directly, two of which were pharmacokinetic studies. The remaining one shows that, in healthy volunteers, Pramiracetam partially reversed scopaline-induced amnesia (Arch Gerontol Geriatr. 1994 Mar-Apr;18(2):133-9). 

One of the studies in rats showed that Pramiracetam increased high affinity choline uptake into the hippocampus (Act Nerv Super (Praha). 1987 Mar;29(1):62-5). Another study found that pramiracetam and aniracetam inhibit propyl endopeptidase indicating a possible interaction with neuropeptides such as vasopressin or thyrotropin-releasing hormone. Aniracetam, however, was shown to be more potent than pramiracetam in this regard (J Pharmacobiodyn. 1987 Dec;10(12):730-5). 

So Pramiracetam is kind of in a grey area as far as safety and how it works (i.e. what differentiates it from the other structurally related racetams). The last study was published more than ten years ago, so it would seem that researchers find it of very little clinical usefulness in neurodegenerative pathologies. "
 

I see a number of newer threads of people on Reddit who have sexual issues after taking these nootropics, years ago no one took it seriously, does anyone have any hard data on how to fix this issue or what is the cause of this.

 

"Pramiracetam suppresses propyl endopeptidase", anyone know how to reverse this

 

I popped wayy to much of this junk when I was 25 and it ruined my ability to have great natural erections. I probably took it everyday, I used to buy it in BULK. I trusted what I read on the internet saying there's no side effects.

I see reports of people saying that their girlfriends are complaining that they don't know what's going on with their erections, I also write a few reports of nutjobs to enjoy the loss of libido to focus on other things in life, good for them but I prefer to have a life with more sex, they could go read all the novels they like I rather have sex.

 

Here are the links of MANY people complaining about this ISSUE.

 

https://www.reddit.c...ss_of_erection/

 

https://www.reddit.c...rain_up_please/

 

https://www.reddit.c...al_dysfunction/

 

These are only a tiny amount of examples of all the threads online of people who get ********** up from this stuff by the way.

 
 
 

 

 



#2 Moltic

  • Guest
  • 11 posts
  • 1
  • Location:USA

Posted 20 February 2018 - 07:37 AM

How long have you been off of it? Anecdotally I experienced reduced libido during a period I was taking a lot of nootropics, one of which was noopept. But there were other things too, so I couldn't make any conclusions. It's more or less back to normal now.



sponsored ad

  • Advert

#3 Coffeee

  • Topic Starter
  • Guest
  • 160 posts
  • -36
  • Location:CT

Posted 28 February 2018 - 06:01 AM

How long have you been off of it? Anecdotally I experienced reduced libido during a period I was taking a lot of nootropics, one of which was noopept. But there were other things too, so I couldn't make any conclusions. It's more or less back to normal now.

 

5 years, i have libido back somewhat but not as much as before and erection strength is not the same.



sponsored ad

  • Advert

#4 Debonaire_Death

  • Guest
  • 15 posts
  • 2
  • Location:Texas

Posted 15 July 2018 - 02:27 AM

I would recommend shilajit and exercise. Nootropics Depot sells a shilajit extract that I've gotten rave reviews about. I'm actually looking to try it out soon as I recently received it in the mail.

 

I have genetically high estrogen levels for a guy, so yeah when I used the racetams they killed my libido after a few years. I've been taking shilajit every day, now, and even taking something like piracetam for over a year straight I didn't have a loss of libido.

 

Although I don't think I can chock all of the loss up to the racetams. I'm getting older, and this is about the time when I should start running into some of my earliest health problems. Still, shilajit, mixed with a regular anaerobic exercise regimen (I just do calisthenics in the morning) worked pretty well for me. I don't have a crazy libido like I did as a teen but I think there are a lot of reasons for that (e.g. I was prescribed Adderall as a teenager and that probably fucked my hormones all sorts of upside down).







Also tagged with one or more of these keywords: noopept, pramiracetam, piracetam

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users